# SDR DALA1304173764

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 37,968 hours, 13,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING , FOUND R1 DOOR AND 1ST CLASS EXIT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED POWER SUPPLY FUSES AND BATTERY PACK IAW AMM 33-51. OPS CHECKED OK.
